Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 147, NWS Atlanta, GA

June 21, 2015Harris County, Muscogee County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 21, 2015, 3:00 PM EDT for Harris County, Muscogee County, Georgia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2015, 3:00 PM EDT (19:00 UTC)
Expired
Jun 21, 2015, 3:45 PM EDT
In force
45 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Harris County, GA, Muscogee County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.0 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1550 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -47 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1550 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
808 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-47 m²/s²
0-3 km storm-relative helicity
-27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

409 
WUUS52 KFFC 211900
SVRFFC
GAC145-215-211945-
/O.NEW.KFFC.SV.W.0147.150621T1900Z-150621T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
300 PM EDT SUN JUN 21 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HARRIS COUNTY IN WEST CENTRAL GEORGIA...
  MUSCOGEE COUNTY IN WEST CENTRAL GEORGIA...

* UNTIL 345 PM EDT

* AT 300 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
  BIBB CITY...OR 8 MILES NORTHEAST OF SMITHS...MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WAVERLY HALL...UPATOI...NORTH FORT BENNING...EDGEWOOD...KENWOOD...
  MOUNTAIN HILL...GREEN ISLAND HILLS...MULBERRY GROVE...FORTSON...
  FLAT ROCK...ELLERSLIE...COLUMBUS METROPOLITAN AIRPORT...CATAULA...
  MIDLAND...LAUREL HILLS AND VISTA TERRACE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3272 8503 3266 8469 3256 8469 3256 8467
      3254 8468 3253 8468 3252 8469 3251 8473
      3242 8477 3251 8500 3254 8502 3258 8507
      3259 8507
TIME...MOT...LOC 1900Z 287DEG 18KT 3262 8498 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 1:29 PM EDT, 1 hour 31 minutes earlier.

Area forecast discussion, Jun 21, 1:29 PM EDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
129 PM EDT SUN JUN 21 2015

.PREV DISCUSSION... /ISSUED 418 AM EDT SUN JUN 21 2015/

SHORT TERM /TODAY THROUGH MONDAY/...
WITH THE PASSAGE OF THE REMNANTS OF BILL OFF THE EAST COAST THIS
MORNING...THE UPPER RIDGE WILL BUILD BACK ACROSS THE AREA DURING THE
SHORT TERM. SOMEWHAT DRIER WEST TO NORTHWEST FLOW WILL PREVAIL OVER
THE AREA. SHOULD BE NO REAL FOCUS FOR STORM DEVELOPMENT EXCEPT MAYBE
WHAT IS LEFT OF THE OLD BOUNDARY NOW ACROSS CENTRAL GA...AND
POSSIBLY SOME TERRAIN EFFECTS IN THE NORTHEAST. HAVE MADE NO REAL
CHANGES TO THE POPS AND HAVE CONTINUED WITH SLIGHT CHANCE FAR NORTH
AND PORTIONS OF CENTRAL FOR THIS AFTERNOON AND EVENING AND AGAIN
MONDAY.

LOOKING FOR MAX TEMPERATURES TO CONTINUE INTO THE MID TO UPPER 90S
INTO THE FIRST OF THE WEEK. HIGHEST HEAT INDEX VALUES THIS AFTERNOON
WILL BE OVER PORTIONS OF CENTRAL GA...BUT THE VALUES REMAIN JUST
BELOW ADVISORY CRITERIA. MONDAY MAY HAVE SOME ISOLATED AREAS THAT
MEET ADVISORY CRITERIA BUT NEXT SHIFTS CAN MONITOR THIS.

41

LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
MAIN FOCUS CONTINUES TO BE THE NEXT ROUND OF OPPRESSIVE HEAT
PROGGED TO RETURN TO THE AREA WITH A BROAD UPPER RIDGE FROM THE
WEST AND INCREASING THICKNESSES THRU MIDWEEK. STAYED A BIT HIGHER
THAN THE LATEST BLEND OF GUIDANCE...WHICH WAS ODDLY COOLER THAN
PREVIOUS RUNS. TUE/WED PERIOD STILL LOOKS TO BE THE HOTTEST WITH
SOME PORTIONS OF CENTRAL GA FCST TO REACH RESULTANT HEAT INDICES
AT OR EXCEEDING ADVISORY LEVELS OF 105 DEG. ALSO KEEPING SLIGHT TO
LOW END CHANCE POPS FOR ANY DIURNALLY DRIVEN SHOWERS AND STORMS IN
THE FAR NORTHEAST AND SOUTHERN TIER ON TUESDAY...SLIGHTLY GREATER
FOR WEDNESDAY...THEN HIGHER END CHANCE POPS FOR THE REST OF THE
PERIOD AS RIDGE BEGINS TO BREAK DOWN AND INSTABILITY IS MORE
EASILY ATTAINED WITH DAYTIME HEATING. LATEST MODEL SOLUTIONS BACK
OFF ON THE UPPER TROUGH SETTING UP ACROSS THE AREA BY NEXT
WEEKEND...THOUGH HAVE NW FLOW FLIRTING WITH NORTH GA TO SOME
DEGREE BY LATE FRIDAY AND SATURDAY. ANY IMPULSES TRAVERSING THE
WAVE ENERGY MAY FOCUS GREATER CHANCES FOR STORMS BUT TRICKY TO
FCST ATTM THIS FAR OUT.

BAKER

CLIMATE...

RECORDS FOR 06-22 MONDAY

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     102 2006     63 1947     76 1981     58 1972
                1925                                1947
   KATL      98 1964     64 1947     77 1925     56 1947
   KMCN     101 1925     70 1947     78 1915     58 1966
                                                    1947
   KCSG     100 2006     77 1963     77 1981     60 1992
                1988

RECORDS FOR 06-23 TUESDAY

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     101 1988     71 1963     77 1944     53 1947
                1944
                1931
   KATL      99 1944     70 1963     77 1944     54 1972
                1930
   KMCN     101 1988     78 1947     75 1954     56 1966
                1981        1936        1951
                1944                    1950
   KCSG     100 1998     81 1983     79 2009     57 1972
                1981        1963
                1951

RECORDS FOR 06-24 WEDNESDAY

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     105 1930     74 1991     78 1944     53 1947
   KATL      99 1988     74 1991     78 1930     54 1972
                1930
   KMCN     101 1988     77 1991     77 1932     53 1947
                1930        1963
   KCSG     100 1988     80 1963     78 2010     57 1972
                1981
                1951

RECORDS FOR 06-25 THURSDAY

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     105 1914     72 1979     76 1931     58 1922
   KATL     100 1914     70 1991     76 2010     59 1889
                                        1952
                                        1914
   KMCN     103 1914     74 1928     77 1930     59 1990
                                        1914
   KCSG     101 1988     76 1963     76 2010     61 1974
                                        1996

&&

.AVIATION...
18Z UPDATE...
VFR CONDITIONS WILL CONTINUE THROUGH THE FORECAST. ISOLATED TO SCATTERED
SHRA/TSRA HAVE DEVELOPED ACROSS WEST AND CENTRAL GA. THESE WILL
CONTINUE THROUGH THE AFTERNOON WITH CSG/MCN HAVING THE BEST
CHANCES OF SEEING CONVECTION AT THE AIRPORT. CU/SHRA/TSRA WILL
DISSIPATE THIS EVENING. EXPECT ANOTHER CU FIELD TO DEVELOP MONDAY
MORNING. WINDS WILL REMAIN WEST TO NORTHWEST THROUGH THE FORECAST.

//ATL CONFIDENCE...18Z UPDATE...
HIGH ON ALL ELEMENTS.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          95  73  96  74 /  20  20  10  10
ATLANTA         92  75  93  76 /  20  20  10  10
BLAIRSVILLE     88  66  89  67 /  20  20  30  30
CARTERSVILLE    92  71  93  72 /  20  20  10  10
COLUMBUS        94  75  95  75 /  30  30  10  10
GAINESVILLE     91  74  93  74 /  20  20  10  10
MACON           96  74  96  75 /  20  20  20  20
ROME            94  70  94  71 /  20  20  10  10
PEACHTREE CITY  92  72  93  72 /  20  20  10  10
VIDALIA         97  76  97  75 /  30  30  40  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....31
AVIATION...17
Hazardous weather outlook, Jun 21, 2:59 PM EDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
259 PM EDT SUN JUN 21 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-221900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
259 PM EDT SUN JUN 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED IN THE FAR NORTH
AND SOUTH CENTRAL PORTIONS OF THE AREA WITH DAYTIME HEATING AND A
LINGERING BOUNDARY.

WEATHER HAZARDS...
IN THE STRONGER STORMS...FREQUENT LIGHTNING...GUSTY WINDS AND
HEAVY RAINFALL ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

ABOVE NORMAL TEMPERATURES WILL CONTINUE INTO THE WORK WEEK WITH
THE WARMEST PERIOD BEING MONDAY THROUGH THURSDAY AS ANOTHER UPPER
RIDGE BUILDS INTO THE REGION. RESULTANT HEAT INDICES IN THIS
PERIOD MAY REACH OR EXCEED 105 ONCE AGAIN IN PORTIONS OF CENTRAL
GEORGIA.

DAILY ISOLATED THUNDERSTORMS ARE POSSIBLE THROUGH THE FIRST HALF
OF THE WORK WEEK MAINLY IN THE FAR NORTH AND SOUTH CENTRAL
PORTIONS OF THE AREA...WITH SLIGHTLY GREATER COVERAGE FOR
WEDNESDAY. CHANCES INCREASE FURTHER FOR THURSDAY THROUGH SATURDAY
AS THE UPPER RIDGE BEGINS TO BREAK DOWN AND ALLOWS FOR OTHER
DISTURBANCES TO APPROACH THE AREA BY THE END OF THE WEEK. GUSTY
WINDS...HEAVY RAIN...AND FREQUENT LIGHTNING WILL BE THE MAIN
THREATS WITH ANY DEVELOPMENT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 21, 2:18 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
218 PM EDT SUN JUN 21 2015

GAZ067>069-079-211845-
TALBOT GA-UPSON GA-PIKE GA-MERIWETHER GA-
218 PM EDT SUN JUN 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TALBOT...UPSON...PIKE AND MERIWETHER COUNTIES UNTIL 245 PM EDT...

AT 218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GREENVILLE...MOVING SOUTHEAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS TALBOT...UPSON...PIKE AND MERIWETHER COUNTIES THROUGH 245
PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ZEBULON...GREENVILLE...MANCHESTER...WOODBURY...WARM SPRINGS...
WOODLAND...MOLENA...MEANSVILLE...GAY...SUNSET VILLAGE...WOOSTER...
RALEIGH...CREST...PLEASANT HILL...HARRIS CITY...LIFSEY SPRINGS...
ATWATER...ROCKY MOUNT...HILLTOP AND ODESSADALE.

LAT...LON 3321 8472 3310 8427 3274 8453 3302 8484
TIME...MOT...LOC 1818Z 313DEG 18KT 3310 8471
Special weather statement, Jun 21, 2:22 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
222 PM EDT SUN JUN 21 2015

GAZ095-096-107-109-211900-
DODGE GA-BLECKLEY GA-HOUSTON GA-PULASKI GA-
222 PM EDT SUN JUN 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN DODGE...BLECKLEY...HOUSTON AND PULASKI COUNTIES UNTIL 300 PM
EDT...

AT 222 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HAWKINSVILLE...MOVING SOUTHEAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS DODGE...BLECKLEY...HOUSTON AND PULASKI COUNTIES THROUGH
300 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
HAWKINSVILLE...PAULK...HARTFORD...MAGNOLIA...PULASKI STATE PRISON...
OCMULGEE PUBLIC FISHING AREA...MOBLEY CROSSING...WALLACE...OCMULGEE
BANKS...BROWNDALE...FINLEYSON...BAILEYS PARK AND KLONDIKE.

LAT...LON 3234 8362 3244 8344 3223 8322 3214 8340
      3213 8341 3213 8344 3212 8344 3212 8350
TIME...MOT...LOC 1822Z 327DEG 13KT 3234 8349
Special weather statement, Jun 21, 2:24 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
224 PM EDT SUN JUN 21 2015

GAZ102-211900-
STEWART GA-
224 PM EDT SUN JUN 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN STEWART COUNTY UNTIL 300 PM EDT...

AT 224 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF LUMPKIN...MOVING SOUTHEAST
AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS STEWART COUNTY THROUGH 300 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LUMPKIN...RICHLAND...LOUVALE...PROVIDENCE CANYON STATE PARK...
WESTVILLE...KIMBROUGH AND CHARLES.

LAT...LON 3193 8489 3217 8502 3219 8497 3220 8496
      3222 8496 3222 8493 3223 8492 3223 8482
      3206 8464 3199 8465 3199 8466 3192 8477
      3192 8480 3193 8480 3192 8481
TIME...MOT...LOC 1824Z 326DEG 13KT 3217 8490
Special weather statement, Jun 21, 2:29 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
229 PM EDT SUN JUN 21 2015

GAZ066-211900-
TROUP GA-
229 PM EDT SUN JUN 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TROUP COUNTY UNTIL 300 PM EDT...

AT 229 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LAGRANGE...MOVING EAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS TROUP COUNTY THROUGH 300 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAGRANGE...HILLCREST...MOUNTVILLE...WARES CROSSROADS...LOUISE...
CANNONVILLE...BIG SPRINGS AND SMITHS CROSSROAD.

LAT...LON 3314 8512 3315 8486 3291 8486 3290 8487
      3297 8515
TIME...MOT...LOC 1829Z 277DEG 16KT 3305 8505
Special weather statement, Jun 21, 2:31 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
231 PM EDT SUN JUN 21 2015

GAZ080-092-093-104-211900-
SUMTER GA-MACON GA-TAYLOR GA-SCHLEY GA-
231 PM EDT SUN JUN 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN SUMTER...MACON...TAYLOR AND SCHLEY COUNTIES UNTIL 300 PM EDT...

AT 231 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR IDEAL...OR 9 MILES NORTH OF ELLAVILLE...
MOVING SOUTHEAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS SUMTER...MACON...TAYLOR AND SCHLEY COUNTIES THROUGH 300
PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
AMERICUS...ELLAVILLE...OGLETHORPE...MONTEZUMA...IDEAL...
ANDERSONVILLE...RUPERT...FOUNTAINVILLE...NEW ERA...CLEARVIEW...
BARTLETT...LA CROSSE...MURRAYS CROSSROADS...ANDERSONVILLE NATIONAL
HISTORIC...BUMPHEAD...WHITEWATER STATE PARK AND PENNINGTON.

LAT...LON 3230 8439 3237 8439 3249 8431 3234 8389
      3205 8416
TIME...MOT...LOC 1831Z 299DEG 17KT 3238 8429
Special weather statement, Jun 21, 2:48 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
248 PM EDT SUN JUN 21 2015

GAZ067>070-078-079-089-211915-
MUSCOGEE GA-HARRIS GA-TALBOT GA-UPSON GA-PIKE GA-LAMAR GA-
MERIWETHER GA-
248 PM EDT SUN JUN 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MUSCOGEE...HARRIS...TALBOT...UPSON...PIKE...LAMAR AND MERIWETHER
COUNTIES UNTIL 315 PM EDT...

AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR MOLENA
TO NEAR WOODLAND TO 6 MILES NORTHEAST OF BIBB CITY...AND MOVING EAST
AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS MUSCOGEE...HARRIS...TALBOT...UPSON...PIKE...LAMAR AND
MERIWETHER COUNTIES THROUGH 315 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
THOMASTON...ZEBULON...TALBOTTON...MANCHESTER...WOODBURY...WAVERLY
HALL...WOODLAND...MOLENA...MEANSVILLE...UPATOI...LINCOLN PARK...
SUNSET VILLAGE...CREST...PLEASANT HILL...LIFSEY SPRINGS...ATWATER...
FORTSON...BAUGHVILLE...OLIVE BRANCH AND BIG LAZER CREEK WMA.

LAT...LON 3281 8468 3315 8449 3314 8420 3268 8442
      3248 8481 3254 8502 3256 8505
TIME...MOT...LOC 1848Z 287DEG 21KT 3306 8444 3279 8461 3256 8491

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 1:54 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Macon36 min
Jun 21, 2:00 PM EDTSpecial Weather StatementFFCSumter, Webster30 min
Jun 21, 2:04 PM EDTSpecial Weather StatementFFCTalbot26 min
Jun 21, 2:16 PM EDTSpecial Weather StatementFFCJones29 min
Jun 21, 2:18 PM EDTSpecial Weather StatementFFCMeriwether, Pike27 min
Jun 21, 2:22 PM EDTSpecial Weather StatementFFCPulaski38 min
Jun 21, 2:24 PM EDTSpecial Weather StatementFFCStewart36 min
Jun 21, 2:28 PM EDTSevere Thunderstorm WarningFFCDooly9 min
Jun 21, 2:29 PM EDTSpecial Weather StatementFFCTroup31 min
Jun 21, 2:31 PM EDTSpecial Weather StatementFFCMacon, Schley29 min
Jun 21, 2:48 PM EDTSpecial Weather StatementFFCMuscogee, Pike, Talbot27 min
Jun 21, 2:49 PM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Crawford, Crisp, Dodge and 25 more29 hr
Jun 21, 3:05 PM EDTSpecial Weather StatementFFCDodge25 min
Jun 21, 3:15 PM EDTSpecial Weather StatementFFCSchley30 min
Jun 21, 3:16 PM EDTSpecial Weather StatementFFCCrawford, Taylor, Upson29 min
Jun 21, 3:27 PM EDTSevere Thunderstorm WarningFFCCrawford, Upson48 min
Jun 21, 3:34 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Talbot26 min
Jun 21, 3:46 PM EDTSevere Thunderstorm WarningFFCTaylor44 min
Jun 21, 3:55 PM EDTSpecial Weather StatementFFCJohnson35 min
Jun 21, 4:04 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens, Washington, Wilkinson26 min
Jun 21, 4:14 PM EDTSpecial Weather StatementFFCHeard31 min
Jun 21, 4:29 PM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Peach, Taylor20 min
Jun 21, 4:31 PM EDTSpecial Weather StatementFFCJohnson29 min
Jun 21, 4:44 PM EDTSpecial Weather StatementFFCWilkinson31 min
Jun 21, 4:58 PM EDTSpecial Weather StatementFFCCoweta32 min
Jun 21, 5:32 PM EDTSpecial Weather StatementFFCTroup28 min
Jun 21, 6:03 PM EDTSpecial Weather StatementFFCGilmer27 min
Jun 21, 6:22 PM EDTSpecial Weather StatementFFCCherokee23 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.